Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor - sleeplessness?

Posted by Shirley on January 1, 1999, at 13:13:28

In reply to effexor - sleeplessness?, posted by v on December 31, 1998, at 5:29:51

> if one of the side effects of effexor is sleeplessness, then why take a divided dose late in the day?
and can it be taken only once instead (my 75mg is time release)?

I've been taking Effexor XR for about 3 mos., but I noticed the opposite effect as far as sleep: it made me drowsy. I have always taken it at night, in just one dose (187.5 to 225mg). The drowsiness issue seems to have improved, and I don't notice it much anymore. It is my understanding that the time-release (XR) version of this medication eliminates the need to take a divided dose--I was told it wasn't necessary.

You might be helped by the addition of Trazadone, which I have found to be helpful for insomnia. A small dose of 50mg might help.

Take care, and Happy New Year!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shirley thread:1926